MathSciNet Relay Station
MathSciNet bibliographic data
MR2357653 (2008j:11108) 11M20 (11M06)
Xu, Zhefeng; Zhang, Wenpeng Some identities involving the Dirichlet $L$-function. Acta Arith. 130 (2007), no. 2, 157–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement